# SDR SWAA2014092232190

- Difficulty date: September 7, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: 6545765101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE UPPER L ANGLE CRACKED AT BS 360 STRINGER 7R.  R & R ANGLE IAW EA.
